Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.80
pages 509-514

A Uniform Correctness of a Cauchy Problem for the Wave Equation with Nonclassic Boundary Conditions

G. M. Gubreev
South Ukrainian State Pedagogical University, Odessa, Ukraine


A criterion of uniform correctness is formulated and the norms of the Cauchy problem solutions for the wave equation with integral boundary conditions are estimated. The criterion is presented in terms of Muckenhoupt condition for a special weight on the contours that comprise the spectrum of the problem. The obtained results can be used for solving various boundary-value problems of linear acoustics in non-classical statements.

Articles with similar content:

Equation of State in the Set of Acoustics Equations for a Moving Non-Uniform Medium
Telecommunications and Radio Engineering, Vol.51, 1997, issue 4
A. Yu. Panchenko
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich
Microwave Propagation Factor at Small Grazing Angle Over Sea: Transient Domain
Telecommunications and Radio Engineering, Vol.66, 2007, issue 18
Yu. F. Logvinov, V. B. Razskazovsky
The Conformal Mapping Method for Analysis of High-Frequency Electro-Magnetic Fields in Slow-Wave Structures 1. The Case of Large Slow-Downs
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
M. V. Mil'cho
Satellite Correction Equations for a Strapdown Inertial System
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexander I. Tkachenko